# SDR CALA2020021640415

- Difficulty date: February 11, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 69,404 hours, 14,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 140T298210
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-52-3-7061 AFT CGO DOOR LOWER EDGE CHANNEL FOUND WORN AT FWD AREA - REF NR LP 9131077 AFT CARGO DOOR LOWER EDGE CHANNEL REPAIRED AS PER EC/RA 5232-01164 REV-. ATTACHED FORM 44-0008 ITEM 1-30 ACCOMPLISHED ADD EMP:V896375 RII INSP OKAY DONE BY HX083345
